Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Spots on cheek and chest, turns to green scabs, itchy. Infertigo?

hi a few days ago what i thought was a spot appeared on my cheek but it has now turned to a scab type thing but with a green colour scab and red on out side i now seem to be gettting more of these each day i have one on my cheek 2 on my chest and one on my bust they do itch ab it but not a lot they cant be chicken pox as im immune to them so people have said they could be infertigo but its not a rash
Asked On : Thu, 24 May 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear mark..,
Thanks for choosing HCM..,
Green colour scab with red colour margin..,
on the cheek usually due to ....Drug reaction..,
So evaluate and take history of in take of medicines since 1 week.,
Rule out the possibilities..,
Apply Momentasone cream on affected part.,
Cap...Evion 400 mg daily for 15 days..,
will give good result..,
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor